MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,W/850CC CANISTER
Catalog Number HCS7001
Medical Device Problem Codes Detachment of Device or Device Component (2907); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q2 2023 ((b)(6) , 2023).The account reported that two suction machines failed to provide suction during use.The customer stated that upon powering on the devices, the suction gauge did not move and no suction was generated.The issue was reported for two units received under separate orders, and the affected devices were returned for evaluation.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q2 2023 ((b)(6) , 2023).Associated serial numbers are (b)(6)and (b)(6).Two hcs7001 suction aspirators were returned for evaluation following reports that the devices produced no suction and the pressure gauge did not register during operation.Medline quality received both units and performed visual inspection, functional testing, and internal examination.Evaluation determined that both devices powered on but produced only a humming sound.When tested at maximum setting, neither unit generated measurable pressure, and both failed to meet product specifications.Internal examination identified that the piston was detached in both units.Based on the complaint details and sample evaluation, the reported malfunction was confirmed, and both devices were determined to have failed to meet specifications.The investigation concluded that the loss of suction was associated with the detached piston assemblies.During retrospective remediation activities, the cause code was updated to dc: unknown responsible party - internal part or wiring loose.Of the events summarized, 2 devices were returned for evaluation.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.No patient age, weight, sex, race, or ethnicity information was available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,W/850CC CANISTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50931394
Report Number1417592-2026-52880
Device Sequence Number9508960
Product Code BTA
UDI-Device Identifier10193489036381
UDI-Public10193489036381
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K203135
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown